Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 138, NWS St. Louis, MO

June 11, 2009Callaway County, Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 11, 2009, 10:02 AM CDT for Callaway County, Osage County, Missouri. It took effect at Jun 12, 2009, 1:00 AM CDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2009, 10:02 AM CDT (15:02 UTC)
In effect from
Jun 12, 2009, 1:00 AM CDT
Expired
Jun 14, 2009, 9:22 AM CDT
In force
56 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Callaway County, MO, Osage County, MO

The radar

The St Louis radar (KLSX), 105 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Missouri River near Chamois (CMSM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 111502
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1002 AM CDT THU JUN 11 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 


  MISSOURI RIVER NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES

  MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY 
  COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF PRECIPITATION
THAT FELL OVER THE BASIN DURING THE PAST 24 HOURS ...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-121502-
/O.NEW.KLSX.FL.W.0138.090612T0300Z-090616T1800Z/
/CMSM7.1.ER.090612T0300Z.090613T0000Z.090615T0600Z.NO/
1002 AM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER NEAR CHAMOIS.
* FROM THIS EVENING TO TUESDAY AFTERNOON.
* AT  7:00 AM THURSDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 17.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE:  LOWER LYING BOTTOM LAND BEGINS
  TO FLOOD.

$$

MOC073-139-121501-
/O.NEW.KLSX.FL.W.0139.090612T0142Z-090617T1251Z/
/GSCM7.1.ER.090612T0142Z.090613T0600Z.090616T0051Z.NO/
1002 AM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSOURI RIVER AT GASCONADE.
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT  7:00 AM THURSDAY THE STAGE WAS 19.4 (ESTIMATED) FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 23.4 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY EVENING.
* IMPACT...AT 22.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/12  06/13  06/14  06/15  06/16

MISSOURI RIVER
  CHAMOIS          17   14.50      17.6   17.8   17.4   16.7   14.1
  GASCONADE        22  E19.40      22.9   23.4   23.2   22.7   20.6
6 follow-up statements
291 
WGUS83 KLSX 112107
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU JUN 11 2009


...THE FLOOD WARNING CONTINUES FOR POINTS ALONG THE MISSOURI RIVER...
 
               
               ...CHAMOIS
               ...GASCONADE
               ...HERMANN


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC027-151-122106-
/O.EXT.KLSX.FL.W.0138.090612T0600Z-090616T1200Z/
/CMSM7.1.ER.090612T0600Z.090613T0600Z.090615T0000Z.NO/
406 PM CDT THU JUN 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY
* AT 1 PM THURSDAY THE STAGE WAS ESTIMATED AT 15.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET SATURDAY MORNING
  AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-122105-
/O.EXT.KLSX.FL.W.0139.090612T0234Z-090617T1312Z/
/GSCM7.1.ER.090612T0234Z.090613T1800Z.090616T0112Z.NO/
406 PM CDT THU JUN 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* THROUGH MONDAY.
* AT 1 PM THURSDAY THE STAGE WAS ESTIMATED AT 20.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET SATURDAY 
  AFTERNOON AND FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-122105-
/O.EXT.KLSX.FL.W.0140.090612T0936Z-090616T0000Z/
/HRNM7.1.ER.090612T0936Z.090613T0600Z.090615T0000Z.NO/
406 PM CDT THU JUN 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* THROUGH SUNDAY.
* AT 2:30 PM THURSDAY THE STAGE WAS 19.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 21.7 FEET SATURDAY MORNING
  AND FALL BELOW FLOOD STAGE SUNDAY EVENING.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/12  06/13  06/14  06/15  06/16

MISSOURI RIVER
  CHAMOIS          17   E15.70      17.3   17.6   17.3   16.5   14.4
  GASCONADE        22   E20.60      22.8   23.2   23.1   22.6   21.0
  HERMANN          21    19.40      21.2   21.6   21.4   20.5   18.7
000 
WGUS83 KLSX 121504
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 AM CDT FRI JUN 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...

 
  THE MISSOURI RIVER...
 
     NEAR CHAMOIS AFFECTING CALLAWAY AND OSAGE COUNTIES... 
     AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY COUNTIES... 
     AT HERMANN AFFECTING GASCONADE AND MONTGOMERY COUNTIES... 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL RECEIVED ACROSS THE
MISSOURI RIVER BASIN EARLIER THIS WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-131504-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T1400Z/
/CMSM7.1.ER.090612T1200Z.090613T1800Z.090615T0200Z.NO/
1004 AM CDT FRI JUN 12 2009

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL TUESDAY MORNING.
* AT  7:00 AM FRIDAY THE STAGE WAS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY 
  SATURDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  SUNDAY BEFORE MIDNIGHT.

$$

MOC073-139-131503-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090617T1030Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T2230Z.NO/
1004 AM CDT FRI JUN 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL LATE TUESDAY NIGHT.
* AT  7:00 AM FRIDAY THE STAGE WAS 22.6 (ESTIMATED) FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY 
  AFTERNOON.

$$

MOC073-139-131503-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090616T0300Z/
/HRNM7.1.ER.000000T0000Z.090614T0000Z.090615T0300Z.NO/
1004 AM CDT FRI JUN 12 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY EVENING.
* AT  9:30 AM FRIDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY 
  SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  BEFORE MIDNIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/13  06/14  06/15  06/16  06/17

MISSOURI RIVER
  CHAMOIS          17   17.00      17.5   17.4   16.5   14.4   11.6
  GASCONADE        22  E22.60      23.1   23.2   22.6   20.8   18.1
  HERMANN          21   21.26      21.3   21.4   20.6   18.6   15.9
000 
WGUS83 KLSX 130138
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT FRI JUN 12 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  MISSOURI RIVER NEAR ...CHAMOIS
                      ...GASCONADE
                      ...HERMANN


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-140138-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0600Z/
/CMSM7.1.ER.090612T1200Z.090613T1800Z.090614T1800Z.NO/
838 PM CDT FRI JUN 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY.
* AT 7 PM FRIDAY THE STAGE WAS ESTIMATED AT 17.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.6 FEET TOMORROW EARLY 
  AFTERNOON AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-140137-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090617T0336Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T1536Z.NO/
838 PM CDT FRI JUN 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE.
* THROUGH MONDAY.
* AT 7 PM FRIDAY THE STAGE WAS ESTIMATED AT 22.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 23.3 FEET TOMORROW EVENING
  AND FALL BELOW FLOOD STAGE LATE MONDAY MORNING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-140137-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T2000Z/
/HRNM7.1.ER.000000T0000Z.090613T1800Z.090614T2000Z.NO/
838 PM CDT FRI JUN 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN.
* THROUGH SUNDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 21.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 21.4 FEET EARLY SUNDAY 
  MORNING AND FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...FLOOD STAGE.  MINOR FLOODING OF CROPLAND 
  BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/13  06/14  06/15  06/16  06/17

MISSOURI RIVER
  CHAMOIS          17   E17.20      17.5   17.3   16.0   14.0   11.6
  GASCONADE        22   E22.90      23.1   23.1   22.3   20.3   17.9
  HERMANN          21    21.30      21.3   21.3   20.1   18.2   15.8
000 
WGUS83 KLSX 131432
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
931 AM CDT SAT JUN 13 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  MISSOURI RIVER NEAR ...CHAMOIS
                      ...GASCONADE
                      ...HERMANN


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF HEAVY PRECIPITATION RECEIVED ACROSS
THE MISSOURI RIVER BASIN DURING THE FIRST PART OF THE WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-141431-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0112Z/
/CMSM7.1.ER.090612T1200Z.090613T1200Z.090614T1312Z.NO/
931 AM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS
* UNTIL MONDAY EVENING.
* AT  7:00 AM SATURDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.

$$

MOC073-139-141430-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090616T1912Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T0712Z.NO/
931 AM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE
* UNTIL TUESDAY AFTERNOON.
* AT  7:00 AM SATURDAY THE STAGE WAS 23.1 (ESTIMATED) FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.3 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY 
  MORNING.

$$

MOC073-139-141430-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T1500Z/
/HRNM7.1.ER.000000T0000Z.090613T1315Z.090614T1500Z.NO/
931 AM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN
* UNTIL MONDAY MORNING.
* AT  8:30 AM SATURDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY LATE MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/14  06/15  06/16  06/17  06/18

MISSOURI RIVER
  CHAMOIS          17   17.60      17.1   15.3   13.7   11.7    9.4
  GASCONADE        22  E23.10      23.0   21.6   19.9   18.0   15.2
  HERMANN          21   21.52      21.2   19.5   17.8   15.8   13.5
000 
WGUS83 KLSX 140131
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
831 PM CDT SAT JUN 13 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  MISSOURI RIVER NEAR ...CHAMOIS
                      ...GASCONADE
                      ...HERMANN
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-150131-
/O.EXT.KLSX.FL.W.0138.000000T0000Z-090616T0000Z/
/CMSM7.1.ER.090612T1200Z.090614T0000Z.090614T1200Z.NO/
831 PM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* THROUGH SUNDAY.
* AT 7 PM SATURDAY THE STAGE WAS ESTIMATED AT 17.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 17.0 FEET...LOWER LYING BOTTOM LAND BEGINS TO FLOOD.


$$

MOC073-139-150130-
/O.EXT.KLSX.FL.W.0139.000000T0000Z-090616T1630Z/
/GSCM7.1.ER.090612T0400Z.090614T0000Z.090615T0430Z.NO/
831 PM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT GASCONADE.
* THROUGH SUNDAY.
* AT 7 PM SATURDAY THE STAGE WAS 23.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
* IMPACT...AT 22.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

MOC073-139-150130-
/O.EXT.KLSX.FL.W.0140.000000T0000Z-090615T0800Z/
/HRNM7.1.ER.000000T0000Z.090613T1645Z.090614T0800Z.NO/
831 PM CDT SAT JUN 13 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSOURI RIVER AT HERMANN.
* THROUGH SUNDAY.
* AT 7:30 PM SATURDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 21.0 FEET...MINOR FLOODING OF CROPLAND BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/14  06/15  06/16  06/17  06/18

MISSOURI RIVER
  CHAMOIS          17  E17.70      17.0   15.0   13.6   11.6    9.6
  GASCONADE        22   23.30      23.0   21.4   19.8   17.9   15.3
  HERMANN          21   21.35      20.8   19.3   17.7   15.7   13.6
000 
WGUS83 KLSX 141422
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CDT SUN JUN 14 2009

...THE FLOOD WARNING IS CANCELLED FOR THE MISSOURI RIVER...
 
  NEAR CHAMOIS ... AFFECTING CALLAWAY AND OSAGE COUNTIES

  AT HERMANN ... AFFECTING GASCONADE AND MONTGOMERY COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC027-151-141452-
/O.CAN.KLSX.FL.W.0138.000000T0000Z-090616T0000Z/
/CMSM7.1.ER.090612T1200Z.090614T0000Z.090614T0105Z.NO/
922 AM CDT SUN JUN 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER NEAR CHAMOIS.
* AT 7:00 AM SUNDAY THE STAGE WAS 16.5 FEET. 
* FELL BELOW FLOOD STAGE AT 8:05 PM SATURDAY.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

MOC073-139-141452-
/O.CAN.KLSX.FL.W.0140.000000T0000Z-090615T0800Z/
/HRNM7.1.ER.000000T0000Z.090613T1645Z.090614T0700Z.NO/
922 AM CDT SUN JUN 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSOURI RIVER AT HERMANN.
* AT 8:30 AM SUNDAY THE STAGE WAS 20.5 FEET. 
* FELL BELOW FLOOD STAGE AT 2:00 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/15  06/16  06/17  06/18  06/19

MISSOURI RIVER
  CHAMOIS          17   16.50      14.7   13.4   11.3    9.3    8.1
  HERMANN          21   20.50      18.8   17.5   15.6   13.5   12.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 11, 6:45 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT THU JUN 11 2009

.DISCUSSION...
/359 AM CDT THU JUN 11 2009/

.SYNOPSIS...
WSW ZONAL FLOW TO TRANSITION TO A TROUGH ALONG THE WEST COAST AND
RIDGING ACROSS THE CENTER OF THE US BY MIDDLE OF NEXT WEEK. IN THE
MEANTIME...WILL HAVE TO DEAL WITH PESKY FRONT THROUGH MONDAY.
THE FRONT CURRENTLY EXTENDS FROM CENTRAL IN/IL TO S OF KC METRO TO
TX PANHANDLE. WV IMAGERY INDICATES SW ENTERING WESTERN MO. RADAR SHOWS
ELEVATED ACTIVITY ACROSS MOST OF NORTHERN MO WITH SOME ADDITIONAL
SHRA/TSTMS DEVELOPING ACROSS EAST CENTRAL MO.

.TODAY AND TONIGHT...
SW AND SURFACE WAVE TO TRAVERSE AREA THIS MORNING INDUCING
ADDITIONAL PRECIP. PRECIP TO END BY AFTERNOON AS SUBSIDENCE BEHIND
SW INCREASES. FRONT PUSHES OUT OF MO AND IL OVERNIGHT ONLY TO
WOBBLE BACK AND FORTH OVER THE WEEKEND. TRYING TO PIN DOWN TIMING
OR COVERAGE IN THIS PATTERN HAS PROVEN DIFFICULT AT BEST. THIS HAS
RESULTED IN BROAD BRUSHING OF LOW CHANCE POPS OVER THE WEEKEND.
WITH THE FRONT IN THE PROXIMITY AND NUMEROUS RIPPLES IN THE UPPER
LEVEL FLOW...ANY OF THESE COULD TOUCH OFF SHRA/TSTMS.

TRIED TO FOLLOW THE ECMWF MORE CLOSELY WITH THIS PACKAGE AS IT HAS
BEEN THE MOST CONSISTENT WITH A MORE ZONAL FLOW THIS WEEK. THE NAM
HAS CONTINUED TO BE MORE AMPLIFIED AND THE GFS CONTINUES TO BE
AFFECTED BY CONVECTIVE FEEDBACK AS WELL AS DEVELOPING A SURFACE
LOW SAT NIGHT/SUN MORNING.

WENT AT OR BELOW THE COOLEST GUIDANCE FOR THE MOST PART. MOST OF
THE AREA SHOULD BE NORTH OF THE BOUNDARY FOR A GOOD PORTION OF THE
WEEKEND...WITH CLOUDS...E/NE FLOW AND PRECIP CHANCES...SHOULD KEEP
US BELOW AVERAGE THROUGH THE WEEKEND.

FRONT FINALLY MOVES NORTH OF THE REGION BY TUESDAY AS THE RIDGE AT
500 MB STRENGTHENS. TEMPERATURES LOOK TO WARM DURING THE SECOND
HALF OF NEXT WEEK. NO CHANGES MADE PAST MONDAY.

MILLER

&&

.AVIATION...
/636 AM CDT THU JUN 11 2009/
FOR THE 12Z TAFS...

SHORTWV NOW ACROSS WESTERN MO IS ROCKETING EASTWARD WITH ATTENDANT
SFC LOW JUST NW OF KCOU. PCPN SHOULD RAPIDLY COME TO AN END BY
LATE MORNING ACROSS THE AREA AS THE SHORTWAVE AND SFC LOW/CDFNT
CONTINUE EASTWARD. KUIN AND STL AREA TAFS WILL CONTINUE TO HAVE A
GOOD 2-4 HR WINDOW OF SHRA AND POSSIBLY SOME THUNDER. A POTPOURRI
OF CIGS CURRENTLY RESIDES ACROSS THE AREA...BUT THINK THE GENERAL
TREND ONCE WE GET SOME HEATING THIS MORNING IS FOR STRATOCU/MVFR
CIGS TO DEVELOP...THEN IMPROVING TO VFR DURING THE AFTERNOON AS
THE BOUNDARY LAYER DEEPENS WITHIN THE NLY FLOW BEHIND THE FRONT.
SOME STRATOCU WILL LINGER AFTER SUNSET AND INTO THE NIGHT WITH
POTENTIAL FOR SOME RADIATIONAL FOG LATE TONIGHT.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 11, 4:58 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
458 AM CDT THU JUN 11 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
458 AM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS CHANCE FOR THUNDERSTORMS AREA WIDE THIS MORNING. THE
CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS THE
EASTERN OZARKS AND SOUTHWEST ILLINOIS. SOME OF THE STORMS THIS
AFTERNOON MAY BECOME STRONG TO SEVERE AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 11, 7:07 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     WINFIELD                39.00N 90.74W
06/10/2009                   LINCOLN            MO   FIRE DEPT/RESCUE

            LARGE ROTTEN TREE BLOWN DOWN AND WENT THROUGH THE ROOF
            OF A TRAILER ON NORTH LINDSEY.

&&

EVENT NUMBER LSX0902340

FGLASS
Local storm report, Jun 11, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      2 W OLD MONROE          38.93N 90.78W
06/10/2009                   LINCOLN            MO   FIRE DEPT/RESCUE

            3 FEET OF WATER OVER HIGHWAY C NEAR MARYKNOLL. WATER
            RESCUE PERFORMED WHEN A CAR DROVE INTO THE WATER AND
            THEN WAS WASHED INTO A DITCH.

&&

EVENT NUMBER LSX0902341

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:07 PM CDTTornado WarningLSXCole, Moniteau38 min
Jun 10, 7:07 PM CDTTornado WarningLSXCrawford23 min
Jun 10, 7:35 PM CDTTornado WarningLSXCrawford40 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXCole, Osage38 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage47 min
Jun 10, 7:47 PM CDTTornado WarningLSXMoniteau21 min
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren24 min
Jun 10, 8:07 PM CDTFlash Flood WarningLSXCole, Crawford, Gasconade, Moniteau, Osage6 hr
Jun 10, 8:11 PM CDTSevere Thunderstorm WarningLSXFranklin49 min
Jun 10, 8:27 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis37 min
Jun 10, 8:43 PM CDTSevere Thunderstorm WarningLSXCrawford34 min
Jun 10, 8:44 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage, Warren22 min
Jun 10, 8:49 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, Washington, City of Saint Louis6 hr
Jun 11, 6:36 AM CDTRiver Flood WarningLSXOsage7 hr
Jun 11, 10:02 AM CDTRiver Flood WarningLSXGasconade, Montgomery4 days
Jun 11, 10:11 AM CDTRiver Flood WarningLSXGasconade, Montgomery71 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.